Alert archive / West Virginia / River Flood Warnings in 2007

River Flood Warning 14, NWS Charleston, WV

December 13, 2007Calhoun County, Gilmer County, West Virginia

NWS Charleston, WV issued this river flood warning at Dec 13, 2007, 7:52 PM EST for Calhoun County, Gilmer County, West Virginia. It took effect at Dec 13, 2007, 9:09 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2007, 7:52 PM EST (00:52 UTC)
In effect from
Dec 13, 2007, 9:09 PM EST
Expired
Dec 14, 2007, 8:50 AM EST
In force
12 hr
Issued by
NWS Charleston, WV
Flood severity
Minor

Counties Calhoun County, WV, Gilmer County, WV

The radar

The Charleston,WV radar (KRLX), 90 km from the middle of the area, began a volume at 00:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Kanawha River at Glenville (GLEW2).

Action stage
21 ft
Minor stage
23 ft
Moderate stage
26 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03152000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KRLX 140052
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON  WV
752 PM EST THU DEC 13 2007

...THE NATIONAL WEATHER SERVICE IN CHARLESTON WV HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS LITTLE KANAWHA RIVER...


 AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...
 CALHOUN...GILMER.
 
 HEAVY RAIN DURING THE DAY THURSDAY COUPLED WITH SATURATED GROUNDS 
 FROM RECENT RAINFALL...HAS BROUGHT THE LITTLE KANAWHA RIVER ABOVE 
 FLOOD STAGE AT GLENVILLE.  

TURN AROUND AND DONT DROWN.  DO NOT DRIVE INTO AREAS WHERE
WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS
TRY CROSSING FLOODED ROADS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY 
CALLING TOLL FREE...877-633-6772.

THE NEXT STATEMEMT WILL BE ISSUED AROUND 11 PM OR SOONER IF 
CONDITIONS CHANGE.


WVC013-021-141252-
/O.NEW.KRLX.FL.W.0014.071214T0209Z-071214T1431Z/
/GLEW2.1.ER.071214T0209Z.071214T0600Z.071214T0831Z.NO/
752 PM EST THU DEC 13 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON WV HAS ISSUED A 

* FLOOD WARNING FOR THE LITTLE KANAWHA RIVER AT GLENVILLE. 
* UNTIL FRIDAY MORNING
* AT 7 PM THURSDAY THE STAGE WAS 22.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THIS EVENING.
  IT WILL CREST NEAR 24 FEET AFTER MIDNIGHT.  THE RIVER WILL FALL
  BELOW FLOOD STAGE DURING PREDAWN HOURS FRIDAY.
* AT STAGES NEAR 24.0 FEET...RIVER STREET IS FLOODED UPSTREAM FROM THE OLD 
  BRIDGE.
* A CREST NEAR 23.9 FEET COMPARES TO A PREVIOUS CREST OF 24.1 FEET ON MAY 28 
  2004.  

$$
3 follow-up statements
000 
WGUS81 KRLX 140419
FLSRLX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
1119 PM EST THU DEC 13 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...LITTLE KANAWHA 
RIVER...WEST FORK RIVER.
 
 
 AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER...
HARRISON.

TURN AROUND AND DONT DROWN.  DO NOT DRIVE INTO AREAS WHERE
WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS
TRY CROSSING FLOODED ROADS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE...
877-633-6772.

THE NEXT STATEMENT WILL BE ISSUED AROUND 5 AM OR SOONER IF CONDITIONS
CHANGE.


WVC013-021-141019-
/O.EXT.KRLX.FL.W.0014.000000T0000Z-071214T1808Z/
/GLEW2.1.ER.000000T0000Z.071214T0600Z.071214T1208Z.NO/
1119 PM EST THU DEC 13 2007

...FLOOD WARNING CONTINUES THROUGH FRIDAY MORNING...FOR
  THE LITTLE KANAWHA RIVER AT GLENVILLE.
* AT 11 PM THURSDAY THE STAGE WAS 24.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET
  AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY
  MORNING.
* AT STAGES NEAR 24.0 FEET...RIVER STREET IS FLOODED UPSTREAM FROM THE
  OLD BRIDGE.
* A CREST NEAR 24.5 FEET COMPARES TO A PREVIOUS CREST OF 24.1 FEET ON
  MAY 28 2004.  

$$

WVC033-141019-
/O.EXT.KRLX.FL.W.0013.000000T0000Z-071214T1545Z/
/CLKW2.1.ER.071213T2118Z.071214T0300Z.071214T0945Z.NO/
1119 PM EST THU DEC 13 2007

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK RIVER NEAR CLARKSBURG.
* AT 10 PM THURSDAY THE STAGE WAS 15.5 FEET AND NEAR CREST
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY EARLY 
  FRIDAY.
* 
* A CREST NEAR 15.5 FEET COMPARES TO A PREVIOUS CREST OF 15.1 FEET ON
   APRIL 14 2004.
  

$$
000 
WGUS81 KRLX 140831
FLSRLX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
331 AM EST FRI DEC 14 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...WEST FORK RIVER.
 
 
 AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...HARRISON.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS...LITTLE KANAWHA RIVER.

 AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER.

TURN AROUND AND DONT DROWN.  DO NOT DRIVE INTO AREAS WHERE
WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS
TRY CROSSING FLOODED ROADS.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...
877-633-6772.

THE NEXT STATEMEMT WILL BE ISSUED AROUND 10 AM OR SOONER IF
CONDITIONS CHANGE.


WVC013-021-141431-
/O.CON.KRLX.FL.W.0014.000000T0000Z-071214T1808Z/
/GLEW2.1.ER.000000T0000Z.071214T0500Z.071214T1208Z.NO/
331 AM EST FRI DEC 14 2007

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE KANAWHA RIVER AT GLENVILLE.
* AT 2 AM FRIDAY THE STAGE WAS 24.0 FEET AND WAS SLOWLY FALLING. THE RIVER
  CRESTED AT 24.2 FEET AT MIDNIGHT.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AROUND DAWN.
* AT STAGES NEAR 24.0 FEET...RIVER STREET IS FLOODED UPSTREAM FROM THE OLD 
  BRIDGE.
* A CREST NEAR 24.2 FEET COMPARES TO A PREVIOUS CREST OF 24.1 FEET ON MAY 28
  2004. 

$$

WVC033-141431-
/O.EXT.KRLX.FL.W.0013.000000T0000Z-071214T1600Z/
/CLKW2.1.ER.071213T2118Z.071214T0430Z.071214T1000Z.NO/
331 AM EST FRI DEC 14 2007

...FLOOD WARNING CONTINUES FOR
  THE WEST FORK RIVER NEAR CLARKSBURG.
* AT 2 AM FRIDAY THE STAGE WAS 15.4 FEET WAS SLOWLY FALLING. THE RIVER CRESTED
  AT 15.6 FEET AT 11 PM.
* MINOR FLOODING IS OCCURRING AND NO ADDITIONAL FLOODING IS FORECAST.
* FLOOD STAGE IS 14 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AROUND DAWN.
* AT STAGES NEAR 15.0 FEET...HOMES ALONG THE LOW SECTIONS OF THE RIVER ON
  LIBERY AVENUE AND ROUTE 19 START TO FLOOD.
* A CREST NEAR 15.6 FEET COMPARES TO A PREVIOUS CREST OF 15.1 FEET ON APRIL 14
  2004.
  

$$
000 
WGUS81 KRLX 141350
FLSRLX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CHARLESTON  WV 
850 AM EST FRI DEC 14 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...LITTLE KANAWHA 
RIVER...WEST FORK RIVER.
 
 
 AFFECTING THE FOLLOWING COUNTIES IN WEST VIRGINIA...CALHOUN...GILMER...
HARRISON.

BOTH THE LITTLE KANAWHA RIVER AT GLENVILLE AND THE WEST FORK RIVER AT
CLARKSBURG HAVE GONE BELOW FLOOD STAGE.  THEREFORE THE RIVER FLOOD
WARNINGS ARE CANCELLED.

EVENTHOUGH THE RIVERS ARE BELOW FLOOD STAGE...BACKWATER FROM SMALL
STREAMS AND CREEKS ARE STILL POSSIBLE UNTIL RIVER LEVELS ALLOW 
SMALL STREAMS TO FLOW BACK INTO THE RIVERS.

TURN AROUND AND DONT DROWN.  DO NOT DRIVE INTO AREAS WHERE
WATER IS FLOWING OVER THE ROADWAY. MOST DEATHS OCCUR WHEN MOTORISTS
TRY CROSSING FLOODED ROADS.


PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...
877-633-6772.

THIS WILL BE THE LAST STATEMENT ON THESE RIVERS...UNLESS CONDITIONS CHANGE.


WVC013-021-141420-
/O.CAN.KRLX.FL.W.0014.000000T0000Z-071214T1808Z/
/GLEW2.1.ER.000000T0000Z.071214T0500Z.000000T0000Z.NO/
850 AM EST FRI DEC 14 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE KANAWHA RIVER AT GLENVILLE.
* AT 8 AM FRIDAY THE STAGE WAS 20.2 FEET.
* FELL BELOW FLOOD STAGE AT 5 AM FRIDAY.
* FLOOD STAGE IS 23 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TODAY.
  A CREST NEAR 24.23 FEET COMPARES TO A PREVIOUS CREST OF 23.23 FEET ON
  MAY 24 1968.

$$

WVC033-141420-
/O.CAN.KRLX.FL.W.0013.000000T0000Z-071214T1600Z/
/CLKW2.1.ER.071213T2118Z.071214T0430Z.071214T1117Z.NO/
850 AM EST FRI DEC 14 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE WEST FORK RIVER NEAR CLARKSBURG.
* AT 8 AM FRIDAY THE STAGE WAS 13.1 FEET.
* FELL BELOW FLOOD STAGE AT 6 AM FRIDAY.
* FLOOD STAGE IS 14 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TODAY.
* A CREST NEAR 15.5 FEET COMPARES TO A PREVIOUS CREST OF 15.1 FEET ON 
  APRIL 14 2004.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Dec 13, 6:32 PM EST, 1 hour 20 minutes earlier.

Area forecast discussion, Dec 13, 6:32 PM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
632 PM EST THU DEC 13 2007

.SYNOPSIS...
HIGH PRESSURE AND A DRIER FRIDAY. A STRENGTHENING LOW MOVES ACROSS
LATE SATURDAY...WITH MUCH COLDER CONDITIONS BY SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
SOME LIGHT PRECIPITATION IN THE EASTERN COUNTIES WILL BE QUICKLY
MOVING OFF TO THE EAST THIS EVENING. WILL UPDATE FORECAST TO LOWER
POPS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
FOR FRIDAY...THERE MAY BE SOME FROSTY FOG OR LOW CLOUDS
CONSIDERING THE DAMP GROUND.  ALSO CLOUDS COULD EVEN REGENERATE WITH
THE MID MORNING MIXING...BEFORE THINNING/EVAPORATING IN THE
AFTERNOON.  SO STILL THINK IT WILL BE A DESCENT DRY DAY WITH SOME
SUNSHINE.  GOOD TRAVEL DAY.

PEACEFUL WEATHER CONTINUES FOR FRIDAY EVENING BEFORE THICKENING
CLOUDS OVERNIGHT.

NO BIG CHANGES FOR OUR WEEKEND EVENT.  THOUGH THE 00Z NAM WAS MUCH
COLDER AND WEAKER...KEEPING THE SURFACE REFLECTION TO OUR SOUTH.
THINKING THAT IS THE OUTLIER. SO WE KEPT WITH PREVIOUS FORECASTS AND
MORE ALONG THE LINES OF THE 00Z GFS WITH THE LOW LEVEL CIRCULATION
COMING NE...W OF THE APPALACHIANS INTO THE MID OHIO VALLEY SATURDAY
AFTERNOON AND EVENING. WINTRY MIX AT ONSET...AND MAY LINGER LONGER
IN SE UPSLOPE AREA PLUS IN PORTIONS OF SOUTHEAST OHIO.  THEN MAINLY
RAIN IN THE WARM WEDGE IN THE WESTERN LOWLANDS.

SO A FLOOD THREAT STILL EXISTS WITH SATURDAYS EVENT...AND WILL REMAIN
IN OUR HAZARDOUS WEATHER OUTLOOK.

TRIED TO KEEP TEMPERATURES FROM FALLING QUICKLY WITH NIGHTFALL
SATURDAY
EVENING...SINCE THE SURFACE LOW STILL NOT PASS OUR LONGITUDE.  SO
DELAYED THE TRANSITION BACK TO ALL SNOW UNTIL LATE SATURDAY NIGHT.

WIND BLOW SNOW SHOWERS STILL A GOOD BET SUNDAY. I ACTUALLY INCREASED
POPS A BIT...CONSIDERING WE FINALLY GET SOME MINUS 10C 850 MB AIR
HERE.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
GFS HAS COME MORE INTO LINE WITH THE ECMWF WITH THE MOVEMENT OF A
LOW PRESSURE SYSTEM INTO THE OHIO VALLEY ON SATURDAY NIGHT.  THE AS
THE LOW MOVES PAST AND INTENSIFIES...THE COLD AIR WILL SPILL BACK
INTO THE REGION WITH UPSLOPE SNOW SHOWERS DEVELOPING BY SUNDAY
MORNING AND LINGERING INTO SUNDAY NIGHT IN THE NORTHERN MOUNTAINS.
THE 12Z ECMWF IS A LITTLE SLOWER WITH THE OVERALL PATTERN EVOLUTION
THAN ITS 00Z RUN...BUT THE OVERALL PATTERN REMAINS THE SAME SO AT
THIS STAGE MAY NEED TO LOOK AT SOME TIMING ADJUSTMENTS VERSUS A
WHOLE SALE PATTERN CHANGE.  BUT WHAT THIS NEW PATTERN MEANS IS THAT
IT WILL BE MAINLY A RAIN EVENT EARLY SATURDAY NIGHT WITH A CHANGE
OVER TO SNOW FROM MID NIGHT TOWARD MORNING AS THE COLD AIR RUSHES
BACK INTO THE REGION.

ON MONDAY THE NORTHWEST FLOW WILL BEGIN TO TAPER OFF SO ONLY A FEW
SCATTERED MOUNTAIN SNOW SHOWERS ARE EXPECTED TO BE LINGERING.  HIGH
PRESSURE WILL THEN MOVE INTO THE REGION AND SHOULD HANG AROUND
THROUGH WEDNESDAY.  MODELS HAVE BEEN INDICATING THAT A WEAK
SHORTWAVE COULD DROP SE THROUGH THE GREAT LAKES LATE ON MONDAY...AND
WITH A TRACK SIMILAR TO A WEAK CLIPPER COULD PRODUCE A LITTLE LIGHT
SNOW...BUT THE MODELS HAVE NOT BEEN CONSISTENT ON THE TRACK OR
STRENGTH OF THIS WAVE SO FOR NOW HAVE KEPT THE FORECAST
DRY...ESPECIALLY SINCE ANY PCPN WITH THE WAVE WOULD BE LIGHT AND THE
CURRENT UNCERTAINTY.

COME WEDNESDAY...COULD BEGIN TO SEE ANOTHER SYSTEM BEGIN TO DEVELOP
AS THE SPLIT FLOW PATTERN CONTINUES EAST OF THE MISSISSIPPI.  BUT
FOR NOW WITH THE SYSTEM PROBABLY NOT LIKELY TO ARRIVE UNTIL CLOSER
TO THURSDAY HAVE LEFT THE END OF THE FORECAST DRY.

FOR TEMPERATURES...THE 12Z MEX WAS CLOSE TO THE 00Z MEX SO HAVE
GENERALLY FOLLOWED ALONG WITH THOSE NUMBERS WITH SOME LOCAL EFFECTS
TWEAKS.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
STRATUS DECK WILL PERSIST THROUGH THE EVENING. MODELS SHOW SOME
CLEARING POSSIBLE LATE IN THE NIGHT IN THE WEST...BUT NOT SURE IF
STRATUS DECK MIGHT PERSIST. IF THE CLEARING DOES MAKE IT...EXPECT
FOG TO FORM IMMEDIATELY. CONDITIONS WILL IMPROVE ON FRIDAY AS FOG
AND REMAINING STRATUS LIFT AND CLEAR.

AVIATION OUTLOOK /BEYOND 00Z SATURDAY/
ANOTHER LIFR/IFR EPISODE WITH STRONG STORM SYSTEM WITH SIGNIFICANT
REGIONAL AVIATION IMPACTS POSSIBLE SATURDAY INTO SUNDAY.

&&

.HYDROLOGY...
TWO INCHES OF RAIN HAS FALLEN ACROSS NRN WV TDY WHICH HAS RESULTED
SWOLLEN STREAMS AND CREEKS DURING THE DAY...AND NOW RIVERS.  THE
WEST FORK RIVER AT CLARKSBURG WILL CREST ABOVE FLOOD STAGE THIS
EVENING.  THE LITTLE KANAWHA RIVER AT GLENVILLE SHOULD CREST JUST
BELOW FLOOD STAGE.  FINALLY...THE SHADE RIVER IS ABOVE FLOOD STAGE.
PLEASE REFERENCE OUR FLWRLX...FLSRLX...AND AHPS PORTION OF OUR
WEBPAGE.

WITH THE PENDING RAIN THIS WEEKEND ANOTHER FLOOD WATCH MAY NEED.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...26/ARJ/ESS
NEAR TERM...RPY
SHORT TERM...26
LONG TERM...ESS
AVIATION...RPY
HYDROLOGY...
Hazardous weather outlook, Dec 13, 3:20 PM EST, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
320 PM EST THU DEC 13 2007

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-141000-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
320 PM EST THU DEC 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MORE RAINFALL AND THE POTENTIAL FOR FLOODING WILL OCCUR SATURDAY
AND SUNDAY WITH YET ANOTHER SYSTEM MOVING THROUGH. THE
PRECIPITATION COULD BEGIN AS A WINTRY MIX...INCLUDING FREEZING
RAIN...BEFORE CHANGING TO RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY.

In the hours before

Local storm report, Dec 13, 2:11 PM EST, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
211 PM EST THU DEC 13 2007

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0105 PM     FLOOD            HARRISVILLE             39.16N 81.03W
12/13/2007                   RITCHIE            WV   PUBLIC

            STREAMS IN BUILDINGS.
            EVENT TIME UNKNOWN
            SOMETIME BEFORE 105 PM 12/13/2007

&&

NNNN
Local storm report, Dec 13, 2:20 PM EST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
220 PM EST THU DEC 13 2007

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLOOD
12/13/2007                   DODDRIDGE               WV   DOH

            WV STATE RT 18 AND 23 CLOSED IN SPOTS DUE TO FLOODING
            FROM NEARBY CREEKS EXCEEDING THEIR BANKS

&&

NNNN
Local storm report, Dec 13, 2:20 PM EST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
220 PM EST THU DEC 13 2007

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLOOD            WEST UNION         39.30N 80.78W
12/13/2007                   DODDRIDGE      WV  DEPT OF HIGHWAYS

            WV STATE RT 18 AND 23 CLOSED IN SPOTS DUE TO FLOODING
            FROM NEARBY CREEKS EXCEEDING THEIR BANKS

&&

NNNN
Local storm report, Dec 13, 2:39 PM EST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
239 PM EST THU DEC 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLOOD            WEST UNION              39.30N 80.78W
12/13/2007                   DODDRIDGE          WV   DEPT OF HIGHWAYS

            WV STATE RT 18 AND 23 CLOSED IN SPOTS IN COUNTY DUE TO
            FLOODING FROM NEARBY CREEKS EXCEEDING THEIR BANKS

&&

NWW
Local storm report, Dec 13, 2:42 PM EST, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
242 PM EST THU DEC 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FLOOD            GRAFTON                 39.34N 80.02W
12/13/2007                   TAYLOR             WV   DEPT OF HIGHWAYS

            NUMEROUS ROADS CLOSED AROUND COUNTY DUE TO NEARBY CREEKS
            EXCEEDING THEIR BANKS.

&&

NWW

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 2:44 AM ESTFlood WatchRLXBarbour, Boone, Braxton, Cabell, Calhoun, Clay and 18 more49 hr
Dec 14, 12:00 PM ESTWinter Storm WatchRLX17 hr

Nearby

River Flood Warnings in West Virginia, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.